# SDR CALA201808101782

- Difficulty date: August 7, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 89,395 hours, 16,094 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 148W71021
- Condition: Cracked
- Location: Bs 2370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD OF THE BS 2370 PIVOT BULKHEAD, FORWARD OUTER ANGLE WAS FOUND CRACKED.  THE BULKHEAD ANGLE WAS  REPAIRED IAW EC/RA 5380-01113, OP 11.
